# SDR CA960812003

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Gearbx
- Part number: 208325024
- Condition: Making Metal
- Location: #4 Engine
- Part time: 7,249 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) #4 ENGINE FULL FLOW CHIP DETECTOR (FFCD) CONTAMINATED WITH METAL CHIPS (CONDITION 3). ALL OTHER CHIP DETECTORS INSPECTED AND HEAVY CONTAMINATION WAS FOUND ON FFCD AND ACCESSORY GEARBOX (AGB) CHIP DETECTOR. ANALYSIS OF METAL SHOWED METAL TO BE AMS6440 BEARING MATERIAL. AGB AND OIL PUMP REPLACED.
